Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Dizziness After Taking Elidel For Postural Hypotension?

I have had postural hypotension in the past; I drank more water and it resolved. Several weeks ago, I got hit hard with dizziness upon standing, plus occasional dizziness just turning my head. I have been drinking a lot more water for several weeks now. My symptoms are not as dramatic at this point, but I still have them. It also seems like my feet may be swelling a little bit. I am also very tired. I started taking the prescription cream Elidel about five or six weeks ago. I don t know if that could be related. When I look up possible side effects, it seems unlikely. I have decided to stop taking it until I know for sure, so I have only taken it a few times in the last two weeks.
Mon, 24 Jan 2022
Report Abuse
General & Family Physician 's  Response
Hi,

Elidel cream contains pimecrolimus that belongs to the class of medications known as anti-leprosy agents. It is used to treat the symptoms of leprosy, dermatitis herpetiformis, tuberculoid and lepromatous disease. Elidel may cause symptoms of serious allergic reactions such as rashes, itching, swelling of lips, tongue, eyes, face, throat, hands or feet, respiratory problems, wheezing, severe dizziness, tiredness, low blood pressure or hypotension, rapid heartbeat etc. If someone experience these types of side effects, then he or she should stop using this medication immediately and inform the prescribing doctor for medical help.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Zubayer Alam, General And Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

Loading Online Doctors....
People also viewed
What Causes Dizziness After Taking Elidel For Postural Hypotension?

Hi, Elidel cream contains pimecrolimus that belongs to the class of medications known as anti-leprosy agents. It is used to treat the symptoms of leprosy, dermatitis herpetiformis, tuberculoid and lepromatous disease. Elidel may cause symptoms of serious allergic reactions such as rashes, itching, swelling of lips, tongue, eyes, face, throat, hands or feet, respiratory problems, wheezing, severe dizziness, tiredness, low blood pressure or hypotension, rapid heartbeat etc. If someone experience these types of side effects, then he or she should stop using this medication immediately and inform the prescribing doctor for medical help. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Zubayer Alam, General And Family Physician